# SDR BSYA2009040

- Difficulty date: July 18, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA 31P 350
- Aircraft serial: 8052120
- Aircraft time: 11,904 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Condition: Pulled
- Location: Nr 5 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF OUT OF SYR RIGHT ENGINE MANIFOLD PRESSURE DROPPED.  AIRCRAFT THEN RETURNED TO SYR WITHOUT ANY PROBLEMS.  MAINTENANCE FOUND NR 5 CYLINDER INTAKE PIPE HOLD DOWN BOLT PULLED THE THREADS OUT OF CYLINDER.  MAINTENANCE HELICOILED CYLINDER, OPS CHECKED GOOD.
